# SDR KBMA111959

- Difficulty date: October 6, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 6321 · Main Rotor Brake
- Part: Cable
- Part number: 704A34130044
- Condition: Malfunctioned
- Location: Rotor Brake
- Part time: 560 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE NOT FUNCTIONING PROPERLY.  REPLACED BRAKE CABLE.
